RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 4, Pages 617–631 (Mi mz11864)  

This article is cited in 4 scientific papers (total in 4 papers)

Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths

M. Sh. Shabozova, M. S. Saidusajnovb

a Dzhuraev Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe
b Tajik National University, Dushanbe

Abstract: We consider the problem of the mean-square approximation of complex functions regular in a domain $\mathscr D\subset\mathbb C$ by Fourier series with respect to an orthogonal (in $\mathscr D$) system of functions $\{\varphi_k(z)\}$, $k=0,1,2,…$ . For the case in which $\mathscr D=ż\in\mathbb C:|z|<1\}$, we obtain sharp estimates for the rate of convergence of the Fourier series in the orthogonal system $ż^k\}$, $k=0,1,2,…$, for classes of functions defined by a special $m$th-order modulus of continuity. Exact values of the series of $n$-widths for these classes of functions are calculated.

Keywords: Fourier sum, mean-square approximation, generalized modulus of continuity, Jackson–Stechkin inequality, upper bounds for best approximations, $n$-widths.

DOI: https://doi.org/10.4213/mzm11864

Full text: PDF file (536 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:4, 656–668

Bibliographic databases:

UDC: 517.5
Received: 23.05.2017

Citation: M. Sh. Shabozov, M. S. Saidusajnov, “Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space $L_2$ and $n$-Widths”, Mat. Zametki, 103:4 (2018), 617–631; Math. Notes, 103:4 (2018), 656–668

Citation in format AMSBIB
\Bibitem{ShaSai18}
\by M.~Sh.~Shabozov, M.~S.~Saidusajnov
\paper Upper Bounds for the Approximation of Certain Classes of Functions of a Complex Variable by Fourier Series in the Space~$L_2$ and $n$-Widths
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 4
\pages 617--631
\mathnet{http://mi.mathnet.ru/mz11864}
\crossref{https://doi.org/10.4213/mzm11864}
\elib{https://elibrary.ru/item.asp?id=32641355}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 4
\pages 656--668
\crossref{https://doi.org/10.1134/S0001434618030343}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100034}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046351227}


Linking options:
  • http://mi.mathnet.ru/eng/mz11864
  • https://doi.org/10.4213/mzm11864
  • http://mi.mathnet.ru/eng/mz/v103/i4/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Shabozov, V. D. Sainakov, “O neravenstvakh tipa Kolmogorova v prostranstve Bergmana dlya funktsii dvukh peremennykh”, Tr. IMM UrO RAN, 24, no. 4, 2018, 270–282  mathnet  crossref  elib
    2. M. Sh. Shabozov, M. S. Saidusainov, “Srednekvadraticheskoe priblizhenie funktsii kompleksnogo peremennogo summami Fure po ortogonalnym sistemam”, Tr. IMM UrO RAN, 25, no. 2, 2019, 258–272  mathnet  crossref  elib
    3. M. Sh. Shabozov, M. S. Saidusainov, “Priblizhenie funktsii kompleksnogo peremennogo summami Fure po ortogonalnym sistemam v $L_2$”, Izv. vuzov. Matem., 2020, no. 6, 65–72  mathnet  crossref
    4. S. B. Vakarchuk, “Estimates of the Values of $n$-Widths of Classes of Analytic Functions in the Weight Spaces $H_{2,\gamma}(D)$”, Math. Notes, 108:6 (2020), 775–790  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    References:25
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021